Proof of a conjecture of Mader, Erdös and Hajnal on topological complete subgraphs
We show that every graph G of size at least 256p2|G| contains a topological complete subgraph of order p. This slight improvement of a recent result of Komlós and Szemerédi proves a conjecture made by Mader and by Erdös and Hajnal. © 1998 Academic Press.
European Journal of Combinatorics
Bollobás, B., & Thomason, A. (1998). Proof of a conjecture of Mader, Erdös and Hajnal on topological complete subgraphs. European Journal of Combinatorics, 19 (8), 883-887. https://doi.org/10.1006/eujc.1997.0188